# SDR 97UAL900317

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978UA
- Make and model: Boeing 737291
- Aircraft serial: 21509
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Seal
- Part number: 3F16334
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT A SEAL WAS BROKEN ON THE FORWARD EMERGENCY LIGHT AT THE ENTRYWAY.  *S/D*  REPLACED EMERGENCY LIGHT SEAL.  THE LIGHT (LED) WAS BLINKING NORMALLY INDICATING THAT THE FLASHLIGHT HAD ADEQUATE RESERVE POWER.  OPS CHECK GOOD.
